Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/44544
DC FieldValueLanguage
dc.contributor.authorAntunes, Paulo-
dc.contributor.authorNunes da Costa, Joana Margarida-
dc.date.accessioned2017-11-23T16:03:13Z-
dc.date.issued2013-
dc.identifier10.1142/S0219887813600050-
dc.identifier.urihttp://hdl.handle.net/10316/44544-
dc.description.abstractA hypersymplectic structure on a Lie algebroid determines several Poisson–Nijenhuis, ΩN and PΩ structures on that Lie algebroid. We show that these Poisson–Nijenhuis (respectively, ΩN, PΩ) structures on the Lie algebroid, are pairwise compatible.por
dc.language.isoengpor
dc.publisherWorld Scientific Publishingpor
dc.relationPEst-C/MAT/UI0324/2011por
dc.rightsembargoedAccess-
dc.titleFrom hypersymplectic structures to compatible pairs of tensors on a lie algebroidpor
dc.typearticlepor
degois.publication.firstPage1360005por
degois.publication.issue08por
degois.publication.titleInternational Journal of Geometric Methods in Modern Physicspor
dc.relation.publisherversionhttp://www.worldscientific.com/doi/abs/10.1142/S0219887813600050por
dc.peerreviewedyespor
dc.identifier.doi10.1142/S0219887813600050por
degois.publication.volume10por
dc.date.embargo2018-11-23T16:03:13Z-
item.languageiso639-1en-
item.grantfulltextopen-
item.fulltextCom Texto completo-
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais
Files in This Item:
File Description SizeFormat
Antunes_NunesdaCosta_IJGMMP_2013.pdf114.6 kBAdobe PDFView/Open
Show simple item record

Page view(s) 20

512
checked on Feb 25, 2020

Download(s)

57
checked on Feb 25, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.